Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Factorizing the polynomial of a code


Authors: G. Hansel, D. Perrin and C. Reutenauer
Journal: Trans. Amer. Math. Soc. 285 (1984), 91-105
MSC: Primary 20M35; Secondary 16A06, 94B45
MathSciNet review: 748832
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give an extension and a simplified presentation of a theorem of Schützenberger. This theorem describes the factorization of the commutative polynomial associated with a finite maximal code. It is the deepest result known so far in the theory of (variable-length) codes.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20M35, 16A06, 94B45

Retrieve articles in all journals with MSC: 20M35, 16A06, 94B45


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1984-0748832-X
PII: S 0002-9947(1984)0748832-X
Article copyright: © Copyright 1984 American Mathematical Society